# SDR DHL2007746529

- Difficulty date: August 26, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 4 FLAP TRACK TO MAIN LANDING GEAR BEAM ATTACH POINT HAS PITTING CORROSION (MARKED).  REMOVED CORROSION FROM MAIN LANDING GEAR BEAM AT THE NR 4 FLAP TRACK ATTACH AREA IAW B727 SRM 51-10-6 AND BOEING TELEX NR 1-520765353 TO A 5 TO 1 BLEND RATION WITH A 1" RADIUS.  MAXIMUM MATERIAL LOSS AT ANY ONE AREA .125.  HFEC REWORKED AREA NO DEFECTS NOTED IAW MM PT6 51-00-00.  SHOT PEENED AREA IAW BOEING SOPM 20-10-03.  TREATED AND PRIMED AREA IAW B727 SRM 51-10-2.  FOUND REPAIRED AREA TO BE STRUCTURALLY ACCEPTABLE IAW BOEING TELEX NO 1-520795353.
